Dermatology Community
why do i get this?
About This Community:

This forum is for questions regarding Dermatology - rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

why do i get this?

occasionally a dark red line appears on my philtrum...? not raised, not itchy, just a red line and it goes away in a few days, what causes it?
Related Discussions
563773 tn?1374250139
Hello,
This red line can be due to dermatitis, allergic reaction or hives. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments.
If the symptoms persist then get an evaluation done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources